Aarhus University Seal / Aarhus Universitets segl

On infinite divisibility of a class of two-dimensional vectors in the second wiener chaos

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Infinite divisibility of a class of two-dimensional vectors with components in the second Wiener chaos is studied. Necessary and sufficient conditions for infinite divisibility are presented as well as more easily verifiable sufficient conditions. The case where both components consist of a sum of two Gaussian squares is treated in more depth, and it is conjectured that such vectors are infinitely divisible.

Original languageEnglish
JournalModern Stochastics: Theory and Applications
Volume7
Issue3
Pages (from-to)267-289
Number of pages23
ISSN2351-6046
DOIs
Publication statusPublished - Sep 2020

    Research areas

  • Infinite divisibility, Second Wiener chaos, Sums of Gaussian squares

See relations at Aarhus University Citationformats

ID: 198049027